# SDR GTIA2024011237773

- Difficulty date: January 12, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,367 hours, 4,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IDLE THRUST DESCENT FROM FL200 TO 8000 AT 8000 WHEN THRUST INCREASED DIRTY SOCKS ODOR THROUGH OUT ENTIRE FLIGHT DECK AND CABIN ODOR DESSAPATED BELOW 2000-ACCOMPLISHED TSM   :   05-50-00-810-831-A  CHECKING EXTERNAL AREAS , INCLUDING ENGINES   AND APU FOR FLUID LEAKS,  NONE NOTED. ENG. OIL # 1 @ 19  QTS.  ,  #2 ENG.17.5   AND APU IS OK.   , CREW STATED IN DISCREPANCY. ODOR DISSIPATED, NO FURTHER ACTION REQUIRED
